Extremal Analytic Functions in the Unit Circle

John L. Lewis Royal Institute of Technology, Stockholm, Sweden

TBD mathscidoc:1701.332362

Arkiv for Matematik, 10, (1), 173-194, 1971.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:49 uploaded by arkivadmin ] [ 2285 downloads ] [ 0 comments ]
@inproceedings{john1971extremal,
  title={Extremal Analytic Functions in the Unit Circle},
  author={John L. Lewis},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203449458121171},
  booktitle={Arkiv for Matematik},
  volume={10},
  number={1},
  pages={173-194},
  year={1971},
}
John L. Lewis. Extremal Analytic Functions in the Unit Circle. 1971. Vol. 10. In Arkiv for Matematik. pp.173-194. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203449458121171.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved